# SDR 04FDEA02926

- Difficulty date: October 12, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER STRINGER (S11) END FOUND CRACKED AT INSIDE ACCESS PANEL 536CB.  REPAIR CARRIED OUT AT LT WING STRINGER 11 AS PER SRM 57-20-00 FIG 10 VOL I.  FABRICATED REPAIR ANGLES AS PER SRM 57-20-00 FIG 10 VOL I AND INSTALLED AS PER SRM51-33-01 VOL II AND SRM 57-20-00 FIG 10 VOL I.
